I started eating Activia yogurt once a day for the last month and a half, and initially was very happy with the results. But in the last week I've had a bout of intestinal cramping with very sharp intermittent pains, and fever. Pains are in stomach and lower ab area, with more pain on the right side. I'm wondering if (after reading some of the threads here tonight) that I should be checked for a problem with my appendix. Or is there a possibility that all the Activia yogurt (with the "good bacteria") could have caused a bacterial infection? Any thoughts?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Prevent the spread of the hepatitis C virus.
With COPD, it’s important to protect your lungs.
Unmanaged depression can take a toll on your physical health.
What, when and how much you eat affects your blood sugar.
Ease your way into these stretching and strengthening moves,